MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086630190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with the elecsys anti-hav ii assay on a cobas 6000 core unit, serial number (b)(4).Patient sample 1: on (b)(6) 2023, the sample had an anti-hav ii result of 0.867 (reactive).The result was reported outside of the laboratory and questioned by the physician.At an unknown date, the sample was measured with the architect i1000sr method, resulting in a non-reactive anti-hav igg result.
 
Additional Manufacturer Narrative
Calibration and quality control results do not indicate an issue.Further investigation was not possible as the sample was not available.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16700324
Report Number1823260-2023-01124
Device Sequence Number17063120
Product Code LOL
UDI-Device Identifier07613336129722
UDI-Public07613336129722
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08086630190
Device Lot Number625986
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale